... today I have just been dragging along. I've got 3 small kids( 5, 2, 5months) that need me to care for them and I was NO good last night. What can I do to increase my energy?
I'm not sure what dose you're on but that is very important in answering this question. Mirtazapine is an interesting medication in that it causes extreme drowsiness and hangover in patients taking lower doses and less or no drowsiness in people taking higher doses (30-45 mg). Depending on the reason you're taking it for, the physician may be starting you on a low dose and building you up to a larger one. Either way, some people will get used to the med side effects after taking it for a few weeks and some people do not. If the drowsiness does not go away and you still can't function, I would let the physician know and he may increase the dose or change you to a different medication. I hope this helps! Let me know what happens!
- Mirtazapine Information for Consumers
- Mirtazapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirtazapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Mar 2012 • 2 answers
Posted 23 Jul 2012 • 4 answers
Posted 31 Jan 2013 • 1 answer
Posted 11 Apr 2015 • 2 answers
Posted 2 Apr 2017 • 2 answers